# SDR 2007UALA04604

- Difficulty date: November 8, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 50,010 hours, 34,998 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Failed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 17K LOST MAIN ELEC NOSE DOWN TRIM PER CAPTAIN.
